# SDR J7SA20170203001

- Difficulty date: February 3, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N570FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20527
- Aircraft time: 2,396 hours, 1,475 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO STRONG OIL ODOR IN AIRCRAFT,  AFTER BLEEDS WERE TRANSFERRED TO ENGINES FROM APU. LANDED WITHOUT INCIDENT.  PERFORMED ENGINE HIGH POWER RUNS WITH ALTERNATING BLEED SOURCES. VERIFIED OIL ODOR.  CONTINUED TO RUN SYSTEM TO CLEAR OIL FROM BLEED AIR SYSTEM. ODOR IS NO LONGER PRESENT.
